# SDR ASAA2014061308173

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 28,958 hours, 8,645 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 23-15, TASK 801, NO FAULTS NOTED.  NO HISTORY 90 DAYS.
